I am going insane, I think

Discussion in 'Fibromyalgia Main Forum' started by hagardreams, Oct 20, 2005.

  1. hagardreams

    hagardreams New Member

    Besides the stress of my pumpkin, I still cant get rid of this staph infection. Now I am breaking out in a rash around my swolen roids. This has to be too much. I went to the EMR a couple of days ago, and the doctor didn't hear a word I said. I am hurting so bad, the creams make the pain worse at times, and I can only sit in the bathtub for so long and I feel like I am going crazy. Then the bath sometimes doesnt help that much. The lortab doesnt help with the pain all the time.
    Does anyone know why lortab doesnt work everytime you take it? Sometimes I feel 99% better, and other times it feels like it doesnt even help at all. I am really about at the end of my rope and I have had a lot of online prayer request posted and still nothing.
  2. laurawatts

    laurawatts New Member

    Hagardreams,
    Hope the icon didn't offend but I thought it was appropriate given the situation. I know i have a warped sense of humor.
    My husband with NO med ical complications went thru similar roid/rash stuff only to find out as others have said, it was a yeast infection.
    My philosophy is if you've tried everything and nothing has worked give yeast meds a shot. It can'thurt any worse...

    Laura
  3. alaska3355

    alaska3355 New Member

    and my doctor prescribed a combination treatment:
    MetroGel 0.75%
    Ketoconazole 2%
    Hydrocortisone 2.5%
    These were rotated on a cycle throughout the day and it finally cleared up! I does make you crazy, doesn't it?
    Terri
  4. hagardreams

    hagardreams New Member

    I have been using vagisil, but all that has been doing is numbing some of the pain, very little. I will try the monistat. I have the rash, but I also have big blister like bumps also. I wonder if that is part of a yeast infection.
    I was unable to take the antibiotics, I could not hold them down. They gave me something for the stomach called phenergan, but I was told I could not take it with any narcotics. So to this date I have not taken any antibiotics. I am suppose to go see my regular doc on tuesday. I hope she can tell me what I am suppose to do. This is really getting old.
    Thanks to all for the advise. God bless, Julie
  5. alaska3355

    alaska3355 New Member

    So when you go to your doc on Tues., ask for something prescription strength. Hope it helps! Terri
  6. hagardreams

    hagardreams New Member

    I thought the icon was cute. Actually I have thought about shaking my bottom end to give myself some pain relief. That actually gave me something to laugh about. Thanks again, Julie
  7. jake123

    jake123 New Member

    Hi Hagardream, I don't know why your doctor would tell you that you shouldn't take Phenergan with another drug. I take it all the time with headache medicine.